# SDR AALA202410042512

- Difficulty date: October 3, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A321-231
- Aircraft serial: 7131
- Aircraft time: 24,573 hours, 9,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LH FWD EMERGENCY EXIT DOOR ASSIST BOTTLE PRESSURE IS LOW. SERVICED LH FWD EMERGENCY EXIT DOOR ASSIST BOTTLE.
